# SDR AALA202204068141

- Difficulty date: April 3, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A300*
- Aircraft serial: 4025
- Aircraft time: 37,883 hours, 14,989 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: ACT TRANSFER ECAM FAULT MESSAGE. NO HELP WITH ACT SWITCH FORWARD. AIRCRAFT DIVERTED TO PHX WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. NOTE: NO EMERGENCY WAS DECLARED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
